Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Average Gaussian curvature of leaves of foliations

Author: Daniel Asimov
Journal: Bull. Amer. Math. Soc. 84 (1978), 131-133
MSC (1970): Primary 57D30, 53C99
MathSciNet review: 0464257
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Shoshichi Kobayashi and Katsumi Nomizu, Foundations of differential geometry. Vol I, Interscience Publishers, a division of John Wiley & Sons, New York-London, 1963. MR 0152974
  • 2. Fabiano Brito, Rémi Langevin, and Harold Rosenberg, Intégrales de courbure sur une variété feuilletée, C. R. Acad. Sci. Paris Sér. A-B 285 (1977), no. 8, A533–A536 (French, with English summary). MR 448366
  • 3. M. Spivak, A comprehensive introduction to differential geometry. IV, V, Publish or Perish, Boston, Mass., 1975.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D30, 53C99

Retrieve articles in all journals with MSC (1970): 57D30, 53C99

Additional Information